Alert archive / West Virginia / Tornado Warnings in 2010
Tornado Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 5, 2010, 4:41 PM EDT for Monongalia County, Preston County, West Virginia; Fayette County, Greene County, Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2010, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 5, 2010, 5:30 PM EDT
- In force
- 49 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Fayette County, PA, Greene County, PA, Monongalia County, WV, Preston County, WV
The radar
The Pittsburgh radar (KPBZ), 94 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 2:08 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
| Jun 5, 3:13 PM EDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.7 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 120 J/kg
- Mixed-layer CIN
- -71 J/kg
- Mixed-layer LCL
- 1013 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 171 m²/s²
- 0-3 km storm-relative helicity
- 190 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
417 WFUS51 KPBZ 052041 TORPBZ PAC051-059-WVC061-077-052130- /O.NEW.KPBZ.TO.W.0007.100605T2041Z-100605T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE PITTSBURGH PA 441 PM EDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN FAYETTE COUNTY IN SOUTHWEST PENNSYLVANIA... SOUTHERN GREENE COUNTY IN SOUTHWEST PENNSYLVANIA... NORTHWESTERN PRESTON COUNTY IN NORTHERN WEST VIRGINIA... MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA... * UNTIL 530 PM EDT * AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BUZZ... MOVING EAST AT 40 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROGERSVILLE... BUZZ... WANA... BLACKSVILLE... DAYBROOK... MOUNT MORRIS... CASSVILLE... BOBTOWN... STAR CITY... GREENSBORO... WESTOVER... MORGANTOWN... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY. && LAT...LON 3975 7952 3944 7967 3974 8045 3991 8038 TIME...MOT...LOC 2041Z 288DEG 33KT 3979 8030 $$
2 follow-up statements
509
WWUS51 KPBZ 052104
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
504 PM EDT SAT JUN 5 2010
PAC051-059-WVC061-077-052130-
/O.CON.KPBZ.TO.W.0007.000000T0000Z-100605T2130Z/
FAYETTE PA-GREENE PA-PRESTON WV-MONONGALIA WV-
504 PM EDT SAT JUN 5 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
MONONGALIA...PRESTON...GREENE AND FAYETTE COUNTIES...
AT 502 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR HOLMAN...MOVING
SOUTHEAST AT 35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLACKSVILLE... MOUNT MORRIS... CASSVILLE...
BOBTOWN... STAR CITY... WESTOVER...
MORGANTOWN... DELLSLOW... CHEAT NECK...
MASONTOWN... LAUREL RUN... BRUCETON MILLS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT SATURDAY EVENING FOR WESTERN MARYLAND AND NORTHERN WEST
VIRGINIA.
LAT...LON 3968 8024 3984 8014 3967 7963 3948 7976
3951 7984
TIME...MOT...LOC 2104Z 297DEG 30KT 3972 8008
$$937
WWUS51 KPBZ 052127
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
527 PM EDT SAT JUN 5 2010
PAC051-059-WVC061-077-052137-
/O.EXP.KPBZ.TO.W.0007.000000T0000Z-100605T2130Z/
FAYETTE PA-GREENE PA-PRESTON WV-MONONGALIA WV-
527 PM EDT SAT JUN 5 2010
...THE TORNADO WARNING FOR MONONGALIA...PRESTON...GREENE AND FAYETTE
COUNTIES EXPIRES AT 530 PM EDT...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. THEREFORE...THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SATURDAY EVENING
FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND NORTHERN WEST
VIRGINIA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL
900 PM EDT SATURDAY EVENING FOR WESTERN MARYLAND AND NORTHERN WEST
VIRGINIA.
LAT...LON 3968 8024 3984 8014 3967 7963 3948 7976
3951 7984
TIME...MOT...LOC 2127Z 297DEG 30KT 3963 7986
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 5, 2:54 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 5, 2:54 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
254 PM EDT SAT JUN 5 2010
.SYNOPSIS...
A BOUNDARY WILL REMAIN STATIONARY ACROSS THE AREA THROUGH TONIGHT
BEFORE LOW PRESSURE PUSHES THE FRONT SOUTH SUNDAY EVENING.
SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS UNTIL THE FRONT PASSES
MIDDAY SUNDAY WITH LEFTOVER SHOWERS SUNDAY EVENING. IT WILL BE
LESS HUMID MONDAY.
&&
.NEAR TERM /THROUGH SUNDAY/...
SHOWERS AND THUNDERSTORMS SCATTERED ACROSS OHIO AND INTO NRN CWA
WILL BECOME MORE WIDESPREAD THIS AFTERNOON AND TONIGHT AS UPPER
LEVEL IMPULSES MOVE ALONG DIFFUSE BOUNDARY AND OTHER OUTFLOW
BOUNDARIES ACROSS CWA. POTENTIAL FOR FLASH FLOODING AND SEVERE
STORMS WILL CONTINUE INTO OVERNIGHT WITH SATURATED GROUND AND DEEP
MOISTURE BRINGING HEAVY RAINFALL POTENTIAL. SEVERE THREAT HARD TO
PIN DOWN BUT EXPECT ONE OF MORE MCS TO DEVELOP AND MOVE ACROSS
REGION THIS AFTERNOON AND TONIGHT. LATER TONIGHT SURFACE LOW WILL
DEVELOP ACROSS GREAT LAKES AS STRONGER SHORTWAVE MOVES EAST. THIS
WILL PUSH FRONT ACROSS CWA SUNDAY MORNING AND EAST OF RIDGES BY
LATE DAY. HIGHEST POPS SUNDAY IN THE MORNING BUT CONTINUED RAIN
CHANCES IN THE AFTERNOON AS UPPER LEVEL TROUGH WORKS ACROSS
REGION. MUGGY AND MILD TONIGHT INTO SUNDAY.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
EVENING SHOWERS SHOULD END QUICKLY AS DRIER AIR WORKS INTO REGION
WELL BEHIND COLD FRONT SUNDAY NIGHT. SURFACE RIDGE WILL BRING DRY
CONDITIONS UNTIL LATER TUESDAY WHEN SYSTEM BEGINS TO MOVE EAST
FROM THE CENTRAL PLAINS AND PUSHES WARM FRONT NORTH TOWARD REGION.
TEMPERATURES WILL BE CLOSE TO SEASONAL.
&&
.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
LOW PRESSURE SYSTEM WILL MOVE EAST ALONG THE OHIO VALLEY WEDNESDAY
AND TO THE MID ATLANTIC COAST THURSDAY MORNING. SCATTERED SHOWERS
AND THUNDERSTORMS ARE FORECAST FOR TUESDAY NIGHT INTO MIDDAY
THURSDAY. HIGH PRESSURE WILL BRING A DRY PERIOD FOR LATE THURSDAY
THROUGH FRIDAY. A WARM FRONT IS PROGGED TO PUSH NORTHEAST ACROSS THE
REGION SATURDAY WITH ANOTHER CHANCE OF SHOWERS AND STORMS.
TEMPERATURES ARE FORECAST TO BE NEAR FOR THE MIDDLE OF THE WEEK AND
GRADUALLY WARM TO AROUND 5 DEGREES NORMAL BY SATURDAY.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
SEVERAL AREAS OF SHOWERS AND SCATTERED STRONG TO SEVERE
THUNDERSTORMS WILL CONTINUE TO SLIDE EASTWARD ACROSS THE TERMINALS
THROUGH TONIGHT AS A FRONTAL BOUNDARY REMAINS STRETCHED ACROSS THE
OH VALLEY. MVFR CONDITIONS WILL PREVAIL WITH OCCASIONAL IFR
RESTRICTIONS IN HEAVY PRECIPITATION AND FOG.
LOW PRESSURE WILL STRENGTHEN AS IT SLIDES EAST ALONG THE OH VALLEY
LATE TONIGHT AND SUNDAY MORNING. NUMEROUS SHOWERS AND SCATTERED
STORMS WILL TAPER TO SCATTERED SHOWERS BY 18Z SUNDAY AS THE LOW
MOVES BY THE THE EAST. SURFACE WINDS WILL BECOME NORTHWEST 15 KT
WITH GUSTS TO 25 KT BETWEEN 12Z-15Z SUNDAY.
SURFACE HIGH WILL BUILD INTO THE REGION SUNDAY NIGHT WITH MAINLY
VFR WEATHER EXPECTED SUNDAY NIGHT THROUGH TUESDAY. ANOTHER SYSTEM
WILL TRACK EAST FROM THE CENTRAL PLAINS BRINGING ANOTHER ROUND OF
SHOWERS AND THUNDERSTORM WITH THE POTENTIAL FOR RESTRICTIONS TUESDAY
NIGHT THROUGH EARLY THURSDAY.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR MDZ001.
OH...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ039>041-
048>050-057>059-068-069.
PA...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR PAZ007>009-
013>016-020>023-029>032.
WV...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR WVZ001>004-012-
021>023-041.
&&Hazardous weather outlook, Jun 5, 3:26 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 326 PM EDT SAT JUN 5 2010 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023- 029>032-WVZ001>004-061930- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-WESTMORELAND-GREENE-FAYETTE-HANCOCK-BROOKE-OHIO- MARSHALL- 326 PM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...TORNADO WATCH 265 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLASH FLOOD WATCH. THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-WVZ012-021>023-041-061930- GARRETT-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 326 PM EDT SAT JUN 5 2010 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING... ...SEVERE THUNDERSTORM WATCH 264 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS. THE MAIN SEVERE THREATS WILL BE DAMAGING WINDS AND LARGE HAIL...BUT TORNADOES ARE ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 5, 1:50 PM EDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
150 PM EDT SAT JUN 5 2010
OHZ048-057-058-051845-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-
150 PM EDT SAT JUN 5 2010
...THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING
COUNTIES...MUSKINGUM...GUERNSEY AND COSHOCTON...
AT 145 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 9 MILES WEST OF COOPERDALE...OR ABOUT
8 MILES SOUTHWEST OF NEW GUILFORD...MOVING EAST AT 15 MPH. THIS
STORMS MAY PRODUCE DIME SIZE HAIL AND WIND GUSTS TO 40 MPH.
SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
COOPERDALE... WEST LAFAYETTE... PLAINFIELD...
OTSEGO... FERNCLIFF... COSHOCTON...
CONESVILLE... ADAMSVILLE...
KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
LAT...LON 4022 8218 4023 8219 4028 8220 4034 8166
4004 8173 4008 8220Local storm report, Jun 5, 3:27 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
327 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG SUGARCREEK 40.51N 81.64W
06/05/2010 TUSCARAWAS OH EMERGENCY MNGR
BUILDING DAMAGED AT 1030 SKYLINE ST...POSSIBLE TORNADO.
&&
JDARNLEYLocal storm report, Jun 5, 3:28 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
328 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM FUNNEL CLOUD SUGARCREEK 40.51N 81.64W
06/05/2010 TUSCARAWAS OH LAW ENFORCEMENT
&&
JDARNLEYLocal storm report, Jun 5, 3:48 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT SAT JUN 05 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL BARNESVILLE 39.99N 81.17W
06/05/2010 E0.88 INCH BELMONT OH PUBLIC
&&
JDARNLEYThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:30 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall, Ohio | 60 min |
| Jun 5, 3:15 AM EDT | Flash Flood Watch | PBZ | Brooke, Hancock, Marion, Marshall, Ohio, Wetzel | 32 hr |
| Jun 5, 3:33 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 42 min |
| Jun 5, 3:33 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 57 min |
| Jun 5, 4:20 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia | 55 min |
| Jun 5, 4:39 PM EDT | Flash Flood Warning | PBZ | Marshall | 3 hr |
| Jun 5, 5:14 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Marshall, Monongalia, Wetzel | 46 min |
| Jun 5, 5:38 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia, Preston | 67 min |
| Jun 5, 6:48 PM EDT | Special Weather Statement | PBZ | Tucker | 42 min |
| Jun 5, 7:07 PM EDT | Areal Flood Warning | PBZ | Wetzel | 4 hr |
| Jun 4, 8:07 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Greene, Washington | 58 min |
| Jun 4, 8:25 PM EDT | Severe Thunderstorm Warning | PBZ | Forest | 17 min |
| Jun 5, 2:27 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Lawrence, Mercer, Venango | 48 min |
| Jun 5, 2:59 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler, Clarion | 46 min |
| Jun 5, 4:26 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Washington | 64 min |
| Jun 5, 5:02 PM EDT | Flash Flood Warning | PBZ | Allegheny | 3 hr |
| Jun 5, 5:07 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette, Washington | 38 min |
| Jun 5, 5:21 PM EDT | Flash Flood Warning | PBZ | Westmoreland | 3 hr |
| Jun 5, 7:59 PM EDT | Areal Flood Warning | PBZ | Allegheny | 3 hr |
Nearby
Tornado Warnings in West Virginia, 2010Tornado Warnings in Pennsylvania, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.